| Model Number |
407452 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that one day post implant the right ventricular (rv) lead exhibited high thresholds.It was found via x-ray that the lead had pulled back and dislodged.It was also noted that the patient was not given an arm immobilizer as instructed post surgery.The lead was repositioned and remains in use.No patient complications have been reported as a result of this event.